Efficient estimation of two seemingly unrelated regression equations

Liu, Aiyi . Journal of Multivariate Analysis 2002. 82 (2) :445-456

Locate this article in:

Bibtex

@article{CIS-180505,
  Author = {Liu, Aiyi},
  Title = {Efficient estimation of two seemingly unrelated regression equations},
  Journal = {Journal of Multivariate Analysis},
  Volume = {82},
  Number = {2},
  Year = {2002},
  Pages = {445--456},
  Keywords = {Mean square error, two-stage estimates, finite sample efficiency}
}

Similar articles